Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor

Posted by Lisa Yocum on June 2, 1999, at 12:55:45

In reply to Effexor, posted by Lisa Frey on June 2, 1999, at 9:34:10

> I take 75mg of Effexor BID for 2 years, every time I try to stop taking it I have horrible, horrible dreams, hallucinations, nausea, vomiting, dizziness, even though I taper off my dosage over 2 weeks. Any suggestions?

I've been taking prozac for six years. I decided, with the approval from my psychiatrist, to make a go of it without an antidepressant. That was around Christmas. By late March we decided I should resume taking an antidepressant. We both thought effexor would be a good possibility. For the past two months I have been okay on the effexor accept for extreme constipation. My refill expired (he gave me a two month trial). I've talked to him on the phone, and I've got an appointment scheduled with him tomorrow. But I quit taking the 150mg. of effexor ten or eleven days ago, and I am having some horrible withdrawls. I just want to know if you have heard from anyone else about this. I am a recovering alcoholic and have not had a drink in 5 1/2 yrs. But I don't remember ever having a hangover that felt this awful even after some of my largest drinking episodes. I don't think I have been this physically, emotionally, and mentally debilated EVER. My hope is that I can get back on the prozac and be fine. But it dawned on me this morning that I might be like this for a long time. Do you have any idea when this will go away?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa Yocum thread:6937